×

zbMATH — the first resource for mathematics

Lusin’s theorem in an abstract space. (English) Zbl 0197.03704
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Denjoy A.: Une extension du theoreme de Vitali. Amer. J. Math. 73 (1951), 314-356. · Zbl 0042.28301
[2] Saks S.: Theory of the integral. Hafner publishing Company, New York 1937. · Zbl 0017.30004
[3] Trjitzinsky W. J.: Theorie metrique dans les espaces oú il y a une mesure. Mem. sci. math. Fascicule 143, Gauthier-Villars, Paris 1960. · Zbl 0097.26602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.